Answered by: Dr Sashini Seeni
Does one with high platelet counts pose high risk in taking AZ vaccine please? Since AZ has issue with blood clots? Appreciate advice as the vaccination date is near.
Hi, thank you for your question.
We understand your concern regarding the vaccine issue of blood clotting. Don’t worry, we are here to help you.
For your information, COVID-19 vaccine is generally safe. Experts concluded that unusual blood clots should be listed as very rare side effects of AstraZeneca vaccine.
Due you have platelet disorder, it is better for you to get further confirmation from a doctor or specialist , as well as report to the medical officer at your Vaccination Center, as you may need pre vaccination assessment to prevent any serious complications .
You are greatly suggested to consult with our doctor via teleconsultation to assess your condition and provide you with further advice.
We hope this answers your question.
Have a nice day, thank you.